We use cookies to give you the best possible experience on our site. By continuing to use the site you agree to our use of cookies.
Close cookie message

Main Content Link

Benylin Cold And Flu Max 16 Caps

By law, we’re only permitted to sell you 2 of this item

£3.50(£0.22/each)

Add to basket

Product information

Description

Paracetamol, Caffeine and Phenylephrine

Fever, Sore throat, Blocked nose, Aches & pains, Headache

Benylin Cold & Flu Max Strength Capsules contain a combination of ingredients to help relieve the symptoms of colds and flu, including stuffy noses, headache, fever, sore throat, fatigue and drowsiness, aches and pains.

Benylin is a registered trade mark.

Information

Ingredients:

Each Capsule contains Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg

Storage:

  • Do not store above 25°C.

Preparation and Usage:

Dose: For oral use only.
Swallow whole with water. Do not chew.
Adults and Children aged 12 years and over: Take 2 capsules every four hours as required. Do not take more than 8 capsules in 24 hours.
Not for children under 12 years old. Do not exceed the stated dose. Please read the enclosed leaflet carefully before use.

If symptoms persist consult your doctor or pharmacist. Talk to your doctor before taking this product if: you are taking any other medicines, you have severe liver or kidney problems, you are pregnant.

Manufacturer Address:

Marketing Authorisation holder:
Wrafton Laboratories Ltd,
Braunton,
Devon,
EX33 2DL.

Return To:

McNeil Products Ltd,
Maidenhead,
Berkshire,
SL6 3UG,
UK.

Safety Warning:

Contains Paracetamol
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Keep out of the reach and sight of children.

Distributor Address:

McNeil Products Ltd,
Maidenhead,
Berkshire,
SL6 3UG,
UK.

Lower Age Limit:

Advisory Years : 12

Net Contents:

16 x Capsules

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2013

Reserve a slot for either home delivery or collection

Book a slot

Basket0 items

Basket Summary

Guide price About Guide Price

Clubcard points

MultiBuy Savings

Checkout button

View full basket
Checkout